Alert archive / Ohio / Flash Flood Warnings in 2019

Flash Flood Warning 34, NWS Wilmington, OH

July 18, 2019Butler County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 18, 2019, 4:41 PM EDT for Butler County, Ohio. It was in force for 71 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2019, 4:41 PM EDT (20:41 UTC)
Expired
Jul 18, 2019, 5:52 PM EDT
In force
71 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Butler County, OH

The radar

The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 4:41 PM EDTFLASH FLOODHamilton, OHHIGH WATER ON SEVERAL ROADS IN HAMILTON AND A FEW IN FAIRFIELD TOWNSHIP. WATER ON DAYTON STREET UP TO THE DOOR HANDLES OF CARS.
Jul 18, 5:36 PM EDTHEAVY RAIN 2.34 Ene Fairfield, OHMOST FELL BETWEEN 4 PM AND 5 PM EDT.
Jul 18, 5:40 PM EDTHEAVY RAIN 3.143 Nne Fairfield, OHSTORM TOTAL. MOST OF THE RAIN FELL BETWEEN 330 PM AND 430 PM EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WGUS51 KILN 182041
FFWILN
OHC017-182345-
/O.NEW.KILN.FF.W.0034.190718T2041Z-190718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
441 PM EDT Thu Jul 18 2019

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Southeastern Butler County in southwestern Ohio...

* Until 745 PM EDT.

* At 440 PM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Heavy rain continues to fall 
  with another inch possible. Runoff from this excessive rainfall 
  will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Hamilton, Fairfield, Forest Park, Sharonville, Springdale, West 
  Chester, Four Bridges, Wetherington, Highpoint, Hughes, Maud, 
  Beckett Ridge, Maustown, Pisgah and Pleasant Run Farm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3942 8463 3941 8434 3929 8435 3930 8439
      3930 8449 3931 8450 3930 8453 3931 8455
      3931 8459

$$

Franks
2 follow-up statements
838 
WGUS71 KILN 182112
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
512 PM EDT Thu Jul 18 2019

OHC017-182345-
/O.CON.KILN.FF.W.0034.000000T0000Z-190718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler OH-
512 PM EDT Thu Jul 18 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN BUTLER COUNTY REMAINS IN
EFFECT Until 745 PM EDT....

At 510 PM EDT, radar indicated that thunderstorms had produced 
heavy rain across the warned area. Over two inches of rain had 
fallen within an hour, especially over the city of Hamilton. Although 
thunderstorms have moved out of the warning area, the runoff will 
continue to pose a flash flood threat. 

Some locations that will experience flooding include...
Hamilton, Fairfield, Mason, Forest Park, Sharonville, Springdale,
West Chester, Olde West Chester, Four Bridges, Wetherington,
Highpoint, Hughes, Maud, Beckett Ridge, Maustown, Pisgah and Pleasant
Run Farm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3942 8463 3941 8434 3929 8435 3930 8439
      3930 8449 3931 8450 3930 8453 3931 8455
      3931 8459

$$

Hickman
286 
WGUS71 KILN 182152
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
552 PM EDT Thu Jul 18 2019

OHC017-182202-
/O.CAN.KILN.FF.W.0034.000000T0000Z-190718T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler OH-
552 PM EDT Thu Jul 18 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN BUTLER COUNTY IS
CANCELLED...

Flood waters have receded and are no longer expected to pose a threat
to life or property. Please continue to heed any road closures.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3942 8463 3941 8434 3929 8435 3930 8439
      3930 8449 3931 8450 3930 8453 3931 8455
      3931 8459

$$

Hickman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 4:11 PM EDT, 30 minutes earlier.

Area forecast discussion, Jul 18, 4:11 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
411 PM EDT Thu Jul 18 2019

.SYNOPSIS...
An upper level disturbance will push through into the early
evening hours. The ridge will become more established for Friday
and Saturday allowing for mainly hot and dry conditions. A
boundary will work into the region for Sunday allowing for a
return of thunderstorms to the region.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
MCS has worked into the better instability across northern
portions of the region. In addition with an upper level
disturbance moving through additional scattered thunderstorm
activity has developed south of this feature across the region.
Given DCAPE values around 1000, damaging wind gusts will be
possible with these storms. In addition, heavy rain and isolated
flooding issues will also be possible.

Expect activity to quickly decrease into the evening hours as
the upper level disturbance pushes to the east and with the loss
of daytime heating.

Some heat index values will be near 100 into the early evening
hours, however with cloud cover and thunderstorm activity these
values may not reach 100 in all locations.

Expect winds to stay up a little bit across portions of the
region overnight. There will still be the potential for some
patchy river valley fog where winds will have more potential to
go light or calm.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Continued excessive heat warning through the short term time
period. Ridge will build more into place for Friday and
therefore expect less in the way of thunderstorm activity and
cloud cover. In general expect mainly just some cu with an
isolated thunderstorm possible across central Ohio during the
afternoon. With more sunshine expect temperatures to climb into
the low to middle 90s areawide. Dewpoints will be in the middle
70s. This will allow dangerous heat index values between 105 to
110 across many locations.

There will be very little relief from the heat Friday night as
lows will only drop into the middle to upper 70s. Dry conditions
are expected through the overnight hours Friday night.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Upper ridge will remain over the region on Saturday, keeping the hot
and humid airmass locked in. High temperatures once again will be in
the mid 90s and dewpoints in the mid 70s, producing heat indices 105-
110. Excessive Heat Warning is already out covering this. Tossed out
the GFS QPF Saturday and leaned towards the dry ECMWF.

The H5 ridge begins to break down Sunday as a backdoor cold front
drops into the region. Scattered thunderstorms are forecast with the
advancing front. The heat and humidity will begin to lower on Sunday
as the pcpn and clouds will keep highs in the upper 80s to lower
90s. Heat Indices will be 100-105 so will add it to the HWO.

The front will be exiting the region Monday morning, but lingering
lift across the region could produce some scattered convection.
Highs on Monday will be down into the mid 80s.

By Tuesday, high pressure centered over the Great Plains will be
bringing less humid air into the region. Highs will be in the lower
80s. High pressure will continue to sink into the region Wednesday
into Thursday, keeping the more comfortable airmass situated over
the region.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Isolated to scattered thunderstorms will be across the region
today. Have VCTS in at KDAY, KILN, KCVG, and KLUK. Limited
precipitation to VCSH at KCMH and KLCK where there is expected
to be less coverage and instability, however cannot rule out an
isolated thunderstorm as well.

Precipitation is expected to diminish this evening and be dry
for the overnight hours into the day on Friday. Some patchy
reduced vsbys will be possible overnight with fog, however
expect winds to stay up some and therefore do not expect it to
be as widespread as last night.

Cu will develop during the day on Friday, however with lack of
forcing any precipitation should be limited and have dry
conditions.

OUTLOOK...Thunderstorms possible Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Excessive Heat Warning until 8 PM EDT Saturday for OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...Excessive Heat Warning until 8 PM EDT Saturday for KYZ089>100.
IN...Excessive Heat Warning until 8 PM EDT Saturday for INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...Sites
AVIATION...Novak
Hazardous weather outlook, Jul 18, 3:54 PM EDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
354 PM EDT Thu Jul 18 2019

INZ050-058-059-066-073>075-080-KYZ089-090-094>100-OHZ055-056-064-065-
073-074-081-082-088-192000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-
Mason-Lewis-Franklin OH-Licking-Pickaway-Fairfield-Ross-Hocking-
Adams-Pike-Scioto-
354 PM EDT Thu Jul 18 2019

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio and South Central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Heat index values on Sunday will range from 100 to 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ091>093-OHZ026-034-035-042>046-051>054-060>063-070>072-077>080-
192000-
Boone-Kenton-Campbell-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Preble-Montgomery-
Greene-Fayette OH-Butler-Warren-Clinton-Hamilton-Clermont-Brown-
Highland-
354 PM EDT Thu Jul 18 2019

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY...

This Hazardous Weather Outlook is for Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Scattered thunderstorms will be possible into the evening hours.
Isolated damaging wind gusts and heavy rain will be possible with
these storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Heat index values on Sunday will range from 100 to 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report significant weather conditions.

In the hours before

Special weather statement, Jul 18, 3:40 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
340 PM EDT Thu Jul 18 2019

OHZ026-034-035-042>044-051-182015-
Auglaize OH-Darke OH-Logan OH-Shelby OH-Hardin OH-Mercer OH-Miami OH-
340 PM EDT Thu Jul 18 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHWESTERN
LOGAN...NORTHERN DARKE...CENTRAL AUGLAIZE...SOUTHWESTERN HARDIN...
SOUTHERN MERCER AND NORTHWESTERN MIAMI COUNTIES UNTIL 415 PM EDT...

At 339 PM EDT, radar indicated strong thunderstorms along a line
extending from near Chippewa Park to Fort Loramie to 6 miles
northwest of Union City, moving southeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Sidney, Piqua, Bellefontaine, Wapakoneta, New Bremen, Minster,
Versailles, St. Henry, Newport, Union City, Anna, Fort Loramie,
Jackson Center, Russells Point, De Graff, Ansonia, Botkins, Lakeview,
New Knoxville and Waynesfield.

This includes I-75 in Ohio between mile markers 85 and 113.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4053 8360 4027 8396 4027 8401 4021 8404
      4012 8475 4016 8481 4038 8480 4045 8447
      4064 8407 4065 8388 4068 8388
TIME...MOT...LOC 1939Z 305DEG 22KT 4058 8389 4036 8436 4028 8490

Hickman
Special weather statement, Jul 18, 4:14 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
414 PM EDT Thu Jul 18 2019

OHZ043-051>053-182045-
Champaign OH-Shelby OH-Clark OH-Miami OH-
414 PM EDT Thu Jul 18 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...WESTERN
CHAMPAIGN...NORTHWESTERN CLARK AND MIAMI COUNTIES UNTIL 445 PM EDT...

At 414 PM EDT, radar indicated a strong thunderstorm over Piqua,
moving southeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Troy, Sidney, Piqua, Tipp City, New Carlisle, Covington, St. Paris,
Brown, Christiansburg, North Hampton, Fletcher, Casstown, Lockington,
Thackery, Westville, Kiser Lake State Park, Millerstown, Terre Haute,
State Route 41 at State Route 235 and Grayson.

This includes I-75 in Ohio between mile markers 69 and 91.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4014 8377 3997 8395 3990 8412 4014 8439
      4033 8412
TIME...MOT...LOC 2014Z 313DEG 31KT 4016 8420

Hickman
Special weather statement, Jul 18, 4:19 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
419 PM EDT Thu Jul 18 2019

KYZ091>093-095-096-182045-
Boone KY-Pendleton KY-Kenton KY-Campbell KY-Grant KY-
419 PM EDT Thu Jul 18 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENTON...SOUTHERN
CAMPBELL...SOUTHERN BOONE...NORTHEASTERN GRANT AND NORTHERN PENDLETON
COUNTIES UNTIL 445 PM EDT...

At 419 PM EDT, radar indicated a strong thunderstorm near Walton,
moving southeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Covington, Independence, Alexandria, Walton, Claryville, Butler,
Ryland Heights, Mount Auburn, Visalia, Atwood, Grants Lick, Bracht,
Gubser Mill, Gardnersville, Peach Grove, White Villa, Campbell County
Lake, Fiskburg, Latonia Lakes and Greenwood.

This includes the following Interstates...
 I-71 in Kentucky near mile marker 77.
 I-75 in Kentucky between mile markers 168 and 173.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3879 8459 3888 8464 3898 8450 3895 8440
      3885 8423 3881 8423 3871 8428 3867 8442
TIME...MOT...LOC 2019Z 309DEG 21KT 3887 8451

Hickman
Local storm report, Jul 18, 4:28 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT THU JUL 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     KHAO HAMILTON APT       39.36N 84.52W
07/18/2019  M59 MPH          BUTLER             OH   ASOS

&&

CH
Special weather statement, Jul 18, 4:29 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
429 PM EDT Thu Jul 18 2019

OHZ044-045-052-054-182100-
Champaign OH-Logan OH-Madison OH-Union OH-
429 PM EDT Thu Jul 18 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CHAMPAIGN AND
SOUTHEASTERN LOGAN COUNTIES IN WEST CENTRAL OHIO...NORTH CENTRAL
MADISON AND SOUTHWESTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 500 PM
EDT...

At 429 PM EDT, radar indicated a strong thunderstorm near West
Liberty, moving southeast at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Marysville, West Liberty, Mechanicsburg, North Lewisburg, Milford
Center, Woodstock, Unionville Center, Valley Hi, Zanesfield, Cable,
Pickrelltown, Rosedale, Middleburg, State Route 4 at State Route 161,
Mingo, Pottersburg, Kennard, Chuckery and East Liberty.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4028 8381 4039 8362 4016 8329 4006 8343
      4002 8355
TIME...MOT...LOC 2029Z 322DEG 26KT 4028 8366

Hickman
Special weather statement, Jul 18, 4:33 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
433 PM EDT Thu Jul 18 2019

OHZ070>072-077-078-182100-
Hamilton OH-Clermont OH-Warren OH-Clinton OH-Butler OH-
433 PM EDT Thu Jul 18 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HAMILTON...SOUTHEASTERN BUTLER...NORTHERN CLERMONT...WARREN AND
CLINTON COUNTIES UNTIL 500 PM EDT...

At 433 PM EDT, radar indicated strong thunderstorms along a line
extending from 7 miles northwest of Wilmington to near Morrow to near
Springdale, moving southeast at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Hamilton, Fairfield, Mason, Lebanon, Forest Park, Sharonville,
Wilmington, Monroe, Blue Ash, Loveland, Springdale, Reading,
Montgomery, Madeira, Wyoming, Deer Park, Blanchester, West Chester,
Morrow and Highpoint.

This includes the following Interstates...
 I-71 in Ohio between mile markers 13 and 53.
 I-75 in Ohio between mile markers 11 and 30.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3948 8420 3957 8392 3956 8385 3943 8359
      3925 8397 3919 8444 3940 8463
TIME...MOT...LOC 2033Z 319DEG 17KT 3953 8390 3940 8414 3932 8448

Hickman

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:46 PM EDTAreal Flood AdvisoryILNHocking3 hr
Jul 18, 3:42 AM EDTExcessive Heat WarningILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more4 days
Jul 18, 2:16 PM EDTSpecial Weather StatementILNHamilton29 min
Jul 18, 2:50 PM EDTSpecial Weather StatementILNDarke25 min
Jul 18, 2:53 PM EDTSpecial Weather StatementILNHamilton37 min
Jul 18, 2:59 PM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Jul 18, 3:13 PM EDTSpecial Weather StatementILNAuglaize, Mercer32 min
Jul 18, 3:18 PM EDTSpecial Weather StatementILNClermont27 min
Jul 18, 3:40 PM EDTSpecial Weather StatementILNAuglaize, Shelby35 min
Jul 18, 3:48 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby27 min
Jul 18, 4:14 PM EDTSpecial Weather StatementILNMiami31 min
Jul 18, 4:29 PM EDTSpecial Weather StatementILNUnion31 min
Jul 18, 4:33 PM EDTSpecial Weather StatementILNClinton, Warren27 min
Jul 18, 4:44 PM EDTSpecial Weather StatementILNDelaware, Union31 min
Jul 18, 4:57 PM EDTSpecial Weather StatementILNClinton33 min
Jul 18, 5:13 PM EDTSpecial Weather StatementILNDelaware32 min

Nearby

Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.